MathSciNet Relay Station
MathSciNet bibliographic data
MR1441005 57M07 (20F38)
Brin, Matthew G. The chameleon groups of Richard J. Thompson: automorphisms and dynamics. Inst. Hautes Études Sci. Publ. Math. No. 84 (1996), 5–33 (1997).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement